# SDR IPXA2024013064738

- Difficulty date: January 21, 2024
- Submitted: January 31, 2024
- Operation: Air carrier
- Aircraft: N147UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0830
- Aircraft time: 24,132 hours, 15,177 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Panel
- Part number: 423BL
- Condition: Cracked
- Location: Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 423BL HAS A CRACK ON THE UNDER SIDE INSTALLED DOUBLER AT COWL STRUCTURE 423BL I.A.W SRM 54-52-51 FIGURE 204. INSTALLED 2 EA SEALS AND 2 EA SEAL RETAINERS I.A.W SRM 51-40-21.
